Alert archive / Oklahoma / Wind Advisories in 2024

Wind Advisory 13, NWS Norman, OK

May 1, 202422 counties in Oklahoma

NWS Norman, OK issued this wind advisory at May 1, 2024, 11:18 PM CDT for 22 counties in Oklahoma. It took effect at May 1, 2024, 11:27 PM CDT. It was in force for 8 hr.

The area

The counties it named.

The facts

Issued
May 1, 2024, 11:18 PM CDT (04:18 UTC)
In effect from
May 1, 2024, 11:27 PM CDT
Expired
May 2, 2024, 7:00 AM CDT
In force
8 hr
Issued by
NWS Norman, OK
All 22 counties

Beckham County, OK, Blaine County, OK, Caddo County, OK, Canadian County, OK, Cleveland County, OK, Custer County, OK, Dewey County, OK, Garfield County, OK, Grady County, OK, Grant County, OK, Kay County, OK, Kingfisher County, OK, Lincoln County, OK, Logan County, OK, Major County, OK, McClain County, OK, Noble County, OK, Oklahoma County, OK, Payne County, OK, Pottawatomie County, OK, Roger Mills County, OK, Washita County, OK

The radar

The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 04:22 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 4.3 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2024-05-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1590 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2024-05-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 167 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1590 J/kg
Mixed-layer CIN
-93 J/kg
Mixed-layer LCL
725 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
167 m²/s²
0-3 km storm-relative helicity
185 m²/s²
Significant tornado parameter
0.5
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted.

553 
WWUS74 KOUN 020418
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1118 PM CDT Wed May 1 2024

OKZ014>030-021200-
/O.NEW.KOUN.WI.Y.0013.240502T0700Z-240502T1200Z/
Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-Beckham-
Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-
Including the cities of Moore, Sayre, Anadarko, Stroud, Hinton,
Weatherford, Davenport, Seiling, Shawnee, Chickasha, Norman,
Cheyenne, Wellston, Vici, Guthrie, Elk City, Blanchard, Clinton,
Burns Flat, Tuttle, Taloga, El Reno, Stillwater, Prague,
Sentinel, Purcell, Okarche, Watonga, Meeker, Kingfisher, Oklahoma
City, Okeene, Leedey, Yukon, Geary, Concho, Cordell, Chandler,
Newcastle, Mustang, Hennessey, and Hammon
1118 PM CDT Wed May 1 2024

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THURSDAY...

* WHAT...South winds 25 to 35 mph with gusts of 45 to 55 mph.

* WHERE...Portions of central, northwest, southwest, and western 
  Oklahoma.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Ware
2 follow-up statements
051 
WWUS74 KOUN 020427
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
1127 PM CDT Wed May 1 2024

OKZ014>030-021200-
/O.EXT.KOUN.WI.Y.0013.240502T0427Z-240502T1200Z/
Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-Beckham-
Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-
Including the cities of Moore, Sayre, Anadarko, Stroud, Hinton,
Weatherford, Davenport, Seiling, Shawnee, Chickasha, Norman,
Cheyenne, Wellston, Vici, Guthrie, Elk City, Blanchard, Clinton,
Burns Flat, Tuttle, Taloga, El Reno, Stillwater, Prague,
Sentinel, Purcell, Okarche, Watonga, Meeker, Kingfisher, Oklahoma
City, Okeene, Leedey, Yukon, Geary, Concho, Cordell, Chandler,
Newcastle, Mustang, Hennessey, and Hammon
1127 PM CDT Wed May 1 2024

...WIND ADVISORY NOW IN EFFECT UNTIL 7 AM CDT THURSDAY...

* WHAT...South winds 25 to 35 mph with gusts of 45 to 55 mph. 

* WHERE...Portions of central, northwest, southwest, and western 
  Oklahoma.

* WHEN...Until 7 AM CDT Thursday.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Ware
716 
WWUS74 KOUN 020825
NPWOUN

URGENT - WEATHER MESSAGE
National Weather Service Norman OK
325 AM CDT Thu May 2 2024

OKZ007-008-011>013-021200-
/O.EXA.KOUN.WI.Y.0013.000000T0000Z-240502T1200Z/
Grant-Kay-Major-Garfield-Noble-
Including the cities of Enid, Lamont, Blackwell, Perry, Ponca
City, Wakita, Pond Creek, Medford, and Fairview
325 AM CDT Thu May 2 2024

...WIND ADVISORY IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...South winds gusting 40 to 55 mph. 

* WHERE...Garfield, Grant, Kay, Noble, and Major Counties.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

OKZ014>030-021200-
/O.CON.KOUN.WI.Y.0013.000000T0000Z-240502T1200Z/
Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-Beckham-
Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-Cleveland-
Pottawatomie-
Including the cities of Leedey, Sayre, El Reno, Tuttle, Sentinel,
Prague, Shawnee, Davenport, Meeker, Yukon, Weatherford, Moore,
Burns Flat, Vici, Purcell, Okarche, Guthrie, Stillwater,
Wellston, Hammon, Taloga, Newcastle, Chickasha, Geary, Mustang,
Concho, Hinton, Seiling, Clinton, Kingfisher, Chandler,
Blanchard, Cordell, Watonga, Norman, Oklahoma City, Hennessey,
Cheyenne, Okeene, Stroud, Anadarko, and Elk City
325 AM CDT Thu May 2 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING...

* WHAT...South winds gusting up to 45 mph. 

* WHERE...Portions of central, northwest, southwest, and western 
  Oklahoma.

* WHEN...Until 7 AM CDT this morning.

* IMPACTS...Gusty winds will blow around unsecured objects. Tree 
  limbs could be blown down and a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

&&

$$

Ware

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this wind advisory went out at May 1, 6:34 PM CDT, 4 hours 44 minutes earlier.

Area forecast discussion, May 1, 6:34 PM CDT, 4 hours 44 minutes before
Area Forecast Discussion
National Weather Service Norman OK
634 PM CDT Wed May 1 2024

...New AVIATION...

.SHORT TERM...
(This afternoon through Thursday night)
Issued at 129 PM CDT Wed May 1 2024

***This Afternoon into Tonight***

As a wise man once said: It's gonna be May.

We're ringing in the traditional most active month of the year with
a highly complex forecast for both severe and flooding potential
this evening. This morning's convection has left a rather
substantial cold pool with theta-E perturbations on the order of
4-10 Kelvin across central Oklahoma. Recovery is uncertain within
our area, but West Texas Mesonet observations show a narrow plume
of upper-60s dewpoints gradually advancing northwestward across
the eastern Texas panhandle. Currently, the dryline is retreating
westward, but with increased diurnal heating it will likely
advance back into the eastern panhandle. The third boundary of
note in our forecast is what appears to be the synoptic-scale warm
front, which meets the dryline at a triple point low near
Perryton and extends east-northeast from there toward Medford.

Convection initiation appears probable in spite of the intrusion of
the cold pool into central Oklahoma. The two likeliest zones for CI
are:

-Along the outflow boundary in the southeastern TX panhandle
-Near the triple point in the northeastern TX panhandle

Outflow boundary region:

The presence of near-70 dewpoints and 3,000 J/Kg of MLCAPE will
encourage thunderstorm development likely by mid afternoon. The
initial mode will favor supercells capable of very large hail. Over
time, CAMs show a tendency to weaken the 500 mb winds while
increasing the LLJ. This will probably encourage supercells to grow
upscale into an eastward-propagating squall line. Given the depth of
boundary-layer winds and drying in the mid-levels to raise DCAPE to
1,400 J/kg, damaging wind gusts will become a threat toward sunset
with a potential in southwest Oklahoma and western north Texas for
significant (70+ mph) wind gusts. The tornado threat is conditional,
and may be most focused in the spatiotemporal window where the LLJ
is increasing directly along the remnant OFB. After sunset, this
cluster will continue eastward toward south central Oklahoma, likely
weakening over time. A second threat will occur overnight with this
cluster - flooding. One-hour flash flood guidance sits as low as 1.6-
2 inches of rain across much of southwest Oklahoma and as low as 1
inch in the Arbuckles. Even a small residence time of storms in this
area overnight could trigger recurrence of flooding.

Triple point region:

Storm coverage is more uncertain here as ongoing stratus/need for
further moisture advection cast doubt on reaching convective
temperatures. However, CAM guidance (notably the HRRR and MPAS) has
become much more bullish in the late morning hours on depicting the
development of scattered supercells by late afternoon. The longevity
of these storms will be dependent on sufficient theta-E advection to
overcome the development of a modest capping inversion after sunset.
However, shear profiles will be sufficient for supercellular
structures with the potential for large to very large hail. The
frontal boundary may also become a focus for tornado potential
toward sunset as the LLJ enlarges. CAM guidance is less bullish on
the potential for an overnight MCS across north central Oklahoma;
thus, it is anticipated that this activity will weaken after sunset.

Meister

***Thursday into Thursday Night****

By tomorrow (Thursday) afternoon, a slowly-advancing cold front will
be located somewhere in close proximity of I-44. The location of
this cold front will likely be affected by tonight's convection
with some spread among guidance. In addition, a dryline will be
located in the eastern Texas panhandle or western north Texas.
Both of these surface boundaries will be likely focus for
convective during the afternoon and evening hours as convective
inhibition weakens with daytime heating.

Effective bulk shear will be weak to modest at only ~30 knots, so
transient supercell structures are possible. Even so, significant
hail is possible given the modest cloud layer shear (~50 knots),
weak low-level shear, and significant instability (MLCAPE >3000
J/kg). In addition, large downdraft CAPE (>1000 J/kg) may result
in damaging wind gusts. The tornado risk is generally low, but if
a supercell could constructively interact with the cold front or
an outflow boundary, the tornado potential would be higher
(especially given the magnitude of instability). Thunderstorms
may grow upscale into clusters and move to the southeast late
evening into the overnight hours. Flooding will become a hazard,
especially for locations that have had recent heavy rainfall.

Mahale

&&

.LONG TERM...
(Thursday night through next Tuesday)
Issued at 300 PM CDT Wed May 1 2024

An active pattern will continue into early next week with periods
of showers and thunderstorms as shortwave troughs lift northeast
within the west to southwest flow. Currently, it appears the
greatest risk of severe weather during this period will be on
Monday. Heavy rainfall/flooding will be the primary hazard on the
other days. Here are the specific details:

Friday: Isolated to scattered daytime thunderstorms are possible
as a subtle shortwave trough/PV anomaly moves through in a weakly
capped environment.

Friday Night into Saturday: A complex of thunderstorms associated
with a cold front is expected to move through the area. Heavy
rainfall and flooding will be the primary hazard.

Sunday: Another shortwave trough is progged to lift into the
Southern Plains with a threat for heavy rainfall and flooding.

Monday: A negatively-tilted trough is progged to lift into the
Plains. Currently, it appears the strongest synoptic-scale ascent
and associated surface low will develop across the northern
Plains. However, a trailing dryline will likely be located
somewhere in the Southern Plains with a moist, unstable air mass
with sufficient shear for supercells and severe weather. This is
the next potential for significant severe weather if the
ingredients come together.

Mahale

&&

.AVIATION...
(00Z TAFS)
Issued at 630 PM CDT Wed May 1 2024

Overall, much of the forecast period tonight and tomorrow morning
expected to be MVFR most terminals. Gusty southerly winds will
continue through the night. TSRA chances will be highest across
southwest Oklahoma and northwest Texas tonight, with possibility
for activity to progress eastward across the southern half of
Oklahoma overnight into tomorrow morning. Cold front will move
into northern Oklahoma toward and after 12Z, with slow progress
southward during the day tomorrow. TSRA will be possible along the
front late in the forecast period, but will leave out for now due
to timing and possibility that cloudiness during the day will
limit coverage.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  64  78  60  77 /  50  70  50  30
Hobart OK         61  79  57  76 /  60  40  40  30
Wichita Falls TX  64  82  61  80 /  70  20  40  20
Gage OK           57  76  50  76 /  30  30  20  30
Ponca City OK     64  76  56  75 /  50  80  40  20
Durant OK         66  79  64  81 /  70  70  60  30

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ035>041-044>046-050.

TX...Flood Watch through Thursday morning for TXZ084>090.

&&

SHORT TERM...04
LONG TERM....10
AVIATION...11
Hazardous weather outlook, May 1, 11:15 PM CDT, 3 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1115 PM CDT Wed May 1 2024

OKZ004>048-050>052-TXZ083>090-030415-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1115 PM CDT Wed May 1 2024

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
An area of strong to severe thunderstorms will move east across
the southern half of Oklahoma and north Texas overnight. Hail to
the size of quarters and damaging wind gusts to 80 mph will be the
main hazards, along with a low tornado risk.

.Strong winds...
An area of strong winds will be possible north of the
thunderstorms overnight across west central into central Oklahoma.
Winds gusts of 45 to 55 mph will be possible.

.Heavy Rainfall and Flooding...
Heavy rainfall could lead to flooding across portions of western
north Texas and southwestern and southern Oklahoma overnight.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday...

.Thunderstorms...
There will be a daily chance of thunderstorms through Monday. The
greatest risks for severe weather are on Thursday and Monday.

.Heavy Rainfall and Flooding...
Repeated rounds of thunderstorms with heavy rainfall could lead to
localized flooding in some areas through early next week

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

Mahale

In the hours before

Local storm report, May 1, 8:42 PM CDT, 2 hours 36 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
842 PM CDT Wed May 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0825 PM     Non-Tstm Wnd Gst 4 E Erick               35.21N 99.80W
05/01/2024  M58 MPH          Beckham            OK   Mesonet

            Erick Mesonet.

&&

MDU
Special weather statement, May 1, 9:07 PM CDT, 2 hours 11 minutes before
Special Weather Statement
National Weather Service Norman OK
907 PM CDT Wed May 1 2024

OKZ021-033-034-020230-
Harmon OK-Beckham OK-Greer OK-
907 PM CDT Wed May 1 2024

...Strong thunderstorms will impact portions of northern Harmon,
northwestern Greer and southwestern Beckham Counties through 930 PM
CDT...

At 907 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 11 miles northeast of Wellington to near
Vinson. Movement was east at 30 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Vinson, Madge, and Brinkman.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3502 10000 3512 9979 3502 9943 3492 9942
      3479 9986 3484 10000
TIME...MOT...LOC 0207Z 247DEG 28KT 3494 10004 3488 9984

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Meister
Local storm report, May 1, 9:30 PM CDT, 1 hour 48 minutes before
Preliminary Local Storm Report
National Weather Service Norman OK
930 PM CDT Wed May 1 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     Non-Tstm Wnd Dmg 5 WNW Sayre             35.32N 99.72W
05/01/2024                   Beckham            OK   Fire Dept/Rescue

            Roof removed from a barn and power poles
            blown down. Time is estimated.

&&

MDU
Special weather statement, May 1, 9:37 PM CDT, 1 hour 41 minutes before
Special Weather Statement
National Weather Service Norman OK
937 PM CDT Wed May 1 2024

OKZ014>017-021>024-034-020315-
Roger Mills OK-Washita OK-Canadian OK-Dewey OK-Caddo OK-Beckham OK-
Greer OK-Custer OK-Blaine OK-
937 PM CDT Wed May 1 2024

...Strong thunderstorms will impact portions of Washita, northwestern
Caddo, southern Roger Mills, Custer, Blaine, southeastern Dewey,
north central Greer, Beckham and northwestern Canadian Counties
through 1015 PM CDT...

At 935 PM CDT, the potential exists for strong southerly wind gusts
will be seen across west central Oklahoma, well ahead of any rain or
thunderstorms. Some wind damage has been reported near Sayre
associated with the strong winds.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Elk City, Weatherford, Clinton, Watonga, Sayre, Cordell, Cheyenne,
Burns Flat, Geary, Thomas, Erick, Hydro, Sentinel, Arapaho, Canton,
Hammon, Dill City, Canute, Corn, and Custer City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 3554 10000 3616 9839 3564 9827 3513 9918
      3509 10000
TIME...MOT...LOC 0232Z 248DEG 57KT 3556 9871 3514 9917

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

11
Special weather statement, May 1, 9:57 PM CDT, 1 hour 21 minutes before
Special Weather Statement
National Weather Service Norman OK
957 PM CDT Wed May 1 2024

TXZ088-020315-
Baylor TX-
957 PM CDT Wed May 1 2024

...A strong thunderstorm will impact portions of southwestern Baylor
County through 1015 PM CDT...

At 957 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles south of Millers Creek Reservoir, moving north at 20 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Bomarton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3340 9947 3354 9947 3349 9922 3340 9925
TIME...MOT...LOC 0257Z 188DEG 18KT 3331 9942

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

11
Special weather statement, May 1, 10:03 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service Norman OK
1003 PM CDT Wed May 1 2024

OKZ021-033>036-020330-
Harmon OK-Kiowa OK-Beckham OK-Greer OK-Jackson OK-
1003 PM CDT Wed May 1 2024

...Strong thunderstorms will impact portions of northern Jackson,
western Kiowa, northern Harmon, Greer and southwestern Beckham
Counties through 1030 PM CDT...

At 1002 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Vinson to 5 miles northwest of Blair to 3
miles southwest of Headrick. Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Altus, Hobart, Mangum, Granite, Blair, Lone Wolf, Roosevelt, Martha,
Willow, Friendship, Altus Air Force Base, Tom Steed Reservoir,
Vinson, Duke, Warren, Madge, Brinkman, Hester, and Altus-Lugert Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor NOAA Weather
Radio, local radio stations or available television stations for
additional information and possible warnings from the National
Weather Service.

&&

LAT...LON 3515 10000 3508 9907 3476 9886 3464 9917
      3465 9957 3482 10000
TIME...MOT...LOC 0302Z 225DEG 16KT 3491 9990 3485 9937 3460 9918

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

11

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 1, 7:14 PM CDTSpecial Weather StatementOUNWashita31 min
May 1, 9:07 PM CDTSpecial Weather StatementOUNGreer23 min
May 1, 9:18 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson42 min
May 1, 9:37 PM CDTSpecial Weather StatementOUNBeckham, Blaine, Custer, Washita38 min
May 1, 9:56 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson49 min
May 1, 10:03 PM CDTSpecial Weather StatementOUNGreer, Kiowa27 min
May 1, 10:34 PM CDTSevere Thunderstorm WarningOUNGreer, Harmon, Jackson, Kiowa, Tillman56 min
May 1, 11:07 PM CDTAreal Flood AdvisoryOUNComanche3 hr
May 1, 11:21 PM CDTSevere Thunderstorm Warning Destructive damage threatOUNComanche, Cotton, Jackson, Tillman39 min
May 1, 11:25 PM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Jackson, Kiowa, Tillman50 min
May 1, 11:30 PM CDTSpecial Weather StatementOUNGrady30 min
May 2, 12:06 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNComanche, Cotton, Jefferson, Stephens, Tillman39 min
May 2, 12:25 AM CDTAreal Flood AdvisoryOUNJackson, Kiowa, Tillman3 hr
May 2, 12:29 AM CDTFlash Flood WarningOUNComanche3 hr
May 2, 12:39 AM CDTSevere Thunderstorm Warning Destructive damage threatOUNComanche, Cotton, Grady, Jefferson, Stephens51 min
May 2, 12:58 AM CDTSevere Thunderstorm Warning Considerable damage threatOUNCaddo, Grady47 min
May 2, 1:12 AM CDTAreal Flood AdvisoryOUNStephens3 hr
May 2, 1:16 AM CDTSevere Thunderstorm WarningOUNCarter, Garvin, Grady, McClain, Murray, Stephens44 min
May 2, 1:46 AM CDTSevere Thunderstorm WarningOUNCanadian, Cleveland, Grady, McClain, Oklahoma25 min
May 2, 1:56 AM CDTSpecial Weather StatementOUNCleveland, Oklahoma34 min
May 2, 2:08 AM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Love, Murray, Stephens3 hr
May 2, 2:24 AM CDTSpecial Weather StatementOUNMurray36 min
May 2, 2:42 AM CDTFlash Flood WarningOUNCarter, Murray3 hr
May 2, 3:35 AM CDTAreal Flood WarningOUNCaddo, Comanche3 hr
May 2, 8:03 AM CDTRiver Flood AdvisoryOUNCarter, Johnston, Murray25 hr
May 2, 8:19 AM CDTRiver Flood AdvisoryOUNComanche, Cotton18 hr
May 2, 1:14 PM CDTFlood WatchOUNAtoka, Bryan, Carter, Coal, Comanche, Cotton and 7 more18 hr
May 2, 5:04 PM CDTSpecial Weather StatementOUNGrady26 min
May 2, 5:25 PM CDTSpecial Weather StatementOUNGrady35 min
May 2, 5:32 PM CDTSpecial Weather StatementOUNCaddo28 min
May 2, 5:59 PM CDTSpecial Weather StatementOUNCaddo31 min
May 2, 6:14 PM CDTSevere Thunderstorm WarningOUNCaddo, Canadian33 min

Nearby

Wind Advisories in Oklahoma, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.